# SDR 2003UALA00702

- Difficulty date: September 19, 2003
- Submitted: September 30, 2003
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 53,539 hours, 6,669 cycles
- Engine: Pwa PW4056
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT CONTAINER DOOR DENTED.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED DOUBLER AND FILLER REPAIR.
